# SDR AALA202311208841

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 911,720 hours, 11,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EMERGENCY BATTERY PACK (M33424) FAILED DEEP CYCLE TEST AT L1 ENTRY DOOR.  MAINTENANCE REPLACED EMERGENCY BATTERY PACK ASSY AT L1 (M33424) ENTRY DOOR IAW B777-2 AMM 33-51-06.
